Is my medicine mixture safe?

Patient

Q: I need to know if the mixture of medicines I am taking is ok? Micronor, amitriptyline, duac, a skin hair and nails supplement tablet and I am also taking a fat burner??.

Symptoms:  I started taking the fat burner about 4 days ago, the skin hair nails supplement and the Duac 2 days ago and have been on the micronor and amitriptyline for several months.
Doctor

A:   You mentioned that you are using micronor which is an oral contraceptive with amitryptiline. Amitryptiline has no effect on OC pils, but OC pills can increase blood levels os amitryptiline. So you must be closely monitored for drug levels. There usually no interactions with other drug, you have been consuming. Consult a physician to monitor the drug dosage of amitryptiline.

Related Q&A

Q: I have a zit like feature on the side of my penis, I squeezed it an white stuff came out an blood but didn't hurt, sh...

Q: I Got A lot Of Red Bumps And Like One Popped And Now It's Like A Dent And A lot Of Red Spots On My Chest.

Q: Hello, I am having issues with my lymph nodes. Two specifically have been enlarged for a month- the first one on the ...

Q: I have a eczema on my hands that recently appeared and used to itch me but the doctor gave me a cream for it. Now rec...

Q: I applied elocom cream to my irritated spots on my face, and now i've seen that it has bleached/lightened the areas i...

MOST DOCTOR RECOMMENDATIONS
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews